# SDR DALA2016053004253

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 71,175 hours, 32,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT OVERWING EXIT DOOR HANDLE EMERGENCY LIGHT RECEPTICLES MISSING, UNDER COVER, BOTH LT OVERWING EXIT DOOR HANDLE EMERGENCY LIGHTS INOPERATIVE.  RELAMPED LT OVERWING EXIT DOOR HANDLE LIGHTS.  REPLACED RT FWD OVERWING EXIT DOOR HANDLE LIGHT.
